# SDR MASA20211008473

- Difficulty date: October 7, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15379
- Aircraft time: 13,684 hours, 10,399 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Part number: CC6701535234
- Part serial: NA
- Condition: None
- Location: Copper Mesh
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH/RH WINGLET TIP FAIRING ASSEMBLIES WERE FOUND TO HAVE EROSION DAMAGE AFFECTING THE COPPER MESH.PERFORMED PERMANENT REPAIR IAW SRM 54-30-84-001-001-A01 & 51-73-00-201-001-A01, EA 12-2021-231.
